# SDR CA041015007

- Difficulty date: October 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A7379
- Condition: Failed
- Location: Compressor
- Part time: 33,906 hours, 12,266 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF WITH THROTTLES BETWEEN IDLE AND FLEX MCT. LOUD BANG FROM LT ENGINE HEARD IN THE COCKPIT. TAKE OFF ABANDONED AT 115 KTS. ACRFT RETURNED WITH ENGINE RETARDED TO IDLE. NO UNUSUAL PARAMETERS. BORESCOPE INSPECTION REVEALED ONE FAILED HPC STAGE 4 BLADE WITH RESULTANT IMPACTS TO OTHER STAGE 4 BLADES.
